# SDR FDKA200609271

- Difficulty date: September 24, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 14,235 hours, 12,870 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6084 TRI.  CREW REPORTED AN E2 THRUST REVERSER DISAGREE MESSAGE ON TAKEOFF ROLL.  MX ADJUSTED LOWER THRUST REVERSER ACTUATOR.
